# SDR SWIA202055057

- Difficulty date: October 21, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AT AND BELOW AFT LAVATORY SERVICE AREA HAS MULTIPLE RIVETS WITH CORROSION ON RIVET HEADS AND SEVERAL RIVETS HAVE CORROSION ON FUSELAGE SKIN SURROUNDING RIVETS, MARKED.  C-CHECK RO 1/5/2021.  REPAIRED EXTERIOR FUSELAGE SKIN AT AND BELOW AFT LAVATORY SERVICE AREA BETWEEN FS 939.00-FS 977.00 AND BETWEEN STR 22R-STR 27 BY COMPLYING WITH REO.  SEE CONTINUATION CARD FOR DETAILS.
